ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Mucocutaneous complications of chemotherapy in 74 patients from Maharaj Nakorn Chiang Mai Hospital

หน่วยงาน มหาวิทยาลัยเชียงใหม่

รายละเอียด

ชื่อเรื่อง : Mucocutaneous complications of chemotherapy in 74 patients from Maharaj Nakorn Chiang Mai Hospital
นักวิจัย : Chiewchanvit S. , Noppakun K. , Kanchanarattanakorn K.
คำค้น : -
หน่วยงาน : มหาวิทยาลัยเชียงใหม่
ผู้ร่วมงาน : -
ปีพิมพ์ : 2547
อ้างอิง : 01252208 , 15222520 , JMTHB , http://www.scopus.com/inward/record.url?eid=2-s2.0-2942536695&partnerID=40&md5=69393f3471dd70afcfc1804da1191a76 , http://www.ncbi.nlm.nih.gov/pubmed/15222520 , http://cmuir.cmu.ac.th/handle/6653943832/4158
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : -
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

Background: There have been many reports about mucocutaneous complications of chemotherapy from western countries, but they are only small case series. Until now, there had been no such report in Thailand. Objective: We assessed mucocutaneous complications in patients who received chemotherapy. Patients and Method: A total of 74 patients, admitted for chemotherapy from October 2001 to January 2002 in the Internal Medicine Department, Maharaj Nakhon Chiang Mai Hospital, were studied. Results: Of 74 patients (53 male and 21 female), we found a statistically significant relation between gemcitabine and alopecia (p = .020), bleomycin and hyperpigmentation (p = .030), and cytarabine and ichthyosis (< .001). The most common findings were alopecia (76.68%), hyperpigmentation (31.08%), transverse white bands of the nails (22.97%), and ichthyosis (20.27%). Other notable findings included oral mucositis, acne, acral erythema, flushing, onycholysis, urticaria, pruritus, phlebitis and cutaneous infections (including tinea corporis, tinea ungium, and warts). Conclusion: Mucocutaneous complications are common in patients who have received chemotherapy. However, a further study with a larger sample size and specified chemotherapy regimen would be valuable.

บรรณานุกรม :
Chiewchanvit S. , Noppakun K. , Kanchanarattanakorn K. . (2547). Mucocutaneous complications of chemotherapy in 74 patients from Maharaj Nakorn Chiang Mai Hospital.
    เชียงใหม่ : มหาวิทยาลัยเชียงใหม่ .
Chiewchanvit S. , Noppakun K. , Kanchanarattanakorn K. . 2547. "Mucocutaneous complications of chemotherapy in 74 patients from Maharaj Nakorn Chiang Mai Hospital".
    เชียงใหม่ : มหาวิทยาลัยเชียงใหม่ .
Chiewchanvit S. , Noppakun K. , Kanchanarattanakorn K. . "Mucocutaneous complications of chemotherapy in 74 patients from Maharaj Nakorn Chiang Mai Hospital."
    เชียงใหม่ : มหาวิทยาลัยเชียงใหม่ , 2547. Print.
Chiewchanvit S. , Noppakun K. , Kanchanarattanakorn K. . Mucocutaneous complications of chemotherapy in 74 patients from Maharaj Nakorn Chiang Mai Hospital. เชียงใหม่ : มหาวิทยาลัยเชียงใหม่ ; 2547.